MathSciNet Relay Station
MathSciNet bibliographic data
MR2339697 37L30 (34D45 35B41 35K57 37B25)
Li, Yongjun; Zhong, Chengkui Pullback attractors for the norm-to-weak continuous process and application to the nonautonomous reaction-diffusion equations. Appl. Math. Comput. 190 (2007), no. 2, 1020–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement